Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Burned the inside of mouth after using Optic White for whitening. Suggestions?

Hello!, Perhaps with my question I will need a dentist or can you answer my questions regardless? I recently used a mouth rinse (Optic White for whitening) and I came across a feeling as if burning from eating a lot of salt and when I rinsed out with water and looked on my inner bottom I came across blotches of white... I m kind of worried I just burned the inside of my mouth...
Asked On : Sat, 30 Mar 2013
Answers:  7 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response
Dear friend.

Thanks for sharing your concern.

your symptoms suggest that you have developed an allergic reaction upon exposure to your present mouth rinse.

it is advised to discontinue its usage temporarily,so that the symptoms get relieved.

nothing to worry about it,just wait for a week and see if there is any improvement.if not in that` case you need to visit your dentist for oral examination.

Hope it helps.

Answered: Sat, 30 Mar 2013
I find this answer helpful
Dentist Dr. Bindiya Bhaskar's  Response
Hello and welcome to hcm forum,

The burning sensation may be due to the allergy caused from optic white mouthrinse.
Please discontinue the use of it.
May be you have used higher concentration of this solution.
rINSE YOUR MOUTH using warm saline .
Hydrogen peroxide and povidine iodine can be used to irrigate the area.
Apply dologel on the affected site.
Take medicines after consulting with a dentist.
Hope this helps.
Answered: Sat, 30 Mar 2013
I find this answer helpful
Dentist Dr. Bibhu Dutt Nanda's  Response
Hello and welcome to HCM forum,
I would be glad to answer your query.
I would like to inform you that whitening mouth wash contains hydrogen peroxide in it, it is irritating to the oral soft tissues.
These white patches have appeared as chemical burns , but do not worry, it will take a week for them to disappear completely. Do not apply anything over the patches. let them heal on it own.
Avoid using any mouth wash,
Do not eat spicy food until healing occurs.
i hope this answer was useful,
i wish you good health,
take care.
Answered: Sun, 31 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Dentist Dr. Anshul Agarwal's  Response
hi.. may be you have used too much amount of mouthwash leading to burning of tissues.

to ease out the burning sensation apply Hi-ora SG gel 5-6 times or any other topical LA gel also apply vit A + vit E gel 5-6 times over the white patch till its gone .

Vit A & Vit E capsules are easily available ,you can cut the capsule to get the gel.

Stop using that mouthwash and consult a dentist for professional whitening.
Answered: Sat, 30 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Dentist Dr. Farah Hussain's  Response
hello there ,

Soreness and burning sensation indicates inflammation of oral mucosa and it may be caused due to allergy to the product you are using for teeth whitening.

Maintain good oral hygiene by practicing regular mouth rinsing with lukewarm saline water or antiseptic mouthwash like betadine or chlorhexidine.

start with multivitamin supplements for 7 to 10 days and vitamin C lozenges will help in resolving the problem.

avoid alcohol , carbonated drinks , tobacco chewing and smoking as these may worsen the area affected.

you can apply topical oral antiseptics like dentogel over the affected which helps in giving soothing effect and reduces burning sensation.

i hope this helps ,

take care.
Answered: Sat, 30 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Dentist Dr. Qazi Ammara's  Response
Hi ,

Thanks for asking the query,

Due to frequent use of mouthwash solution you have developed a burning sensation in the mouth. You probably have developed allergy to the chemicals present in the solution .

Take lukewarm saline gargles three to four times a day to give a soothing effect.
Avoid eating of hot , spicy food , carbonated and aeroted drinks .

Apply dologel oral ointment topically over the affected area .
Visit to the dentist and get checkup done .

Hope this helps .

Answered: Sat, 30 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Dentist Dr. Sonia Nayab's  Response
hi anneshishkina
reading your query i diagnosed that the mouth rinse you used has lead to irritate your oral mucosa.
avoid using it in future, avoid spicy food, hot beverages and smoking too until oral mucosa gets normal.
use nystatin for a week.and consult a dentist for checkup
Answered: Sun, 31 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor